BROWSE

Related Scientist

Jang, Jinwoo's photo.

Jang, Jinwoo
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Propagation of L-p estimates for the spatially homogeneous relativistic Boltzmann equation

Cited 0 time in webofscience Cited 0 time in scopus
55 Viewed 0 Downloaded
Title
Propagation of L-p estimates for the spatially homogeneous relativistic Boltzmann equation
Author(s)
Jin Woo Jang; Seok-Bae Yun
Publication Date
2021-01
Journal
JOURNAL OF DIFFERENTIAL EQUATIONS, v.272, pp.105 - 126
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Abstract
In this paper, we prove the propagation of L-p upper bounds for the spatially homogeneous relativistic Boltzmann equation for any 1 < p < infinity. We consider the case of relativistic hard ball with Grad's angular cutoff. Our proof is based on a detailed study of the inter-relationship between the relative momenta, the regularity and the L-p estimates for the gain operator, the development of the relativistic Carleman representation, and several estimates on the relativistic hypersurface E-v'-v(v)*. We also derive a Pythagorean theorem for the relative momenta g(v, v(*)), g(v, v'), and g(v', v(*)), which has a crucial role in the reduction of the momentum singularity. (C) 2020 Elsevier Inc. All rights reserved.
URI
https://pr.ibs.re.kr/handle/8788114/7505
DOI
10.1016/j.jde.2020.09.027
ISSN
0022-0396
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse